# SDR DXTA2020071503866

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 11,385 hours, 8,673 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Cable
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, THE LT ENGINE FIRE DETECTION LIGHT ILLUMINATED.  ABOUT 5 SECONDS LATER THE LT ENGINE FIRE WARNING LIGHT ILLUMINATED FOR ABOUT 2 SECONDS & EXTINGUISHED ON ITS OWN.  NO CBS WERE TRIPPED.  REMOVED THE UPPER,LOWER & SIDE SKIRT COWLINGS FROM LT ENGINE.  POWERED UP AIRCRAFT & VERIFIED AMBER FIRE DET SYS L WAS NOT ILLUMINATED. GAINED ACCESS TO THE FIRE DETECTION CABLE. ROUTED A NEW FIRE SENSOR CABLE.   PERFORMED A FIRE DETECTION SYSTEM FUNCTIONAL CHECK.  FUNCTIONAL CHECKED GOOD IAW SPM 20-30-20, WDM 26-10-01, AMM 26-11-02,  126-11-00, 80-10-00, AND 71-11-00.
